# SDR UPS04442656

- Difficulty date: July 7, 2004
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: M334
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF LAV DOOR INOP.  DEF M283794.  REPLACED BATTERY PACK LIGHT, OPS CHECK NORMAL.  THIS CLEARS M238794.
